Symptomatic orthostasis with extended-release nifedipine and protease inhibitors.

@article{Rossi2002SymptomaticOW,
  title={Symptomatic orthostasis with extended-release nifedipine and protease inhibitors.},
  author={Deanna R Rossi and Robert C. Rathbun and Leonard N. Slater},
  journal={Pharmacotherapy},
  year={2002},
  volume={22 10},
  pages={1312-6}
}
Human immunodeficiency virus (HIV) protease inhibitors are prone to drug interactions with other agents. As individuals with HIV infection live longer, the clinical significance of many interactions is becoming recognized. A 51-year-old man with HIV infection who was receiving extended-release nifedipine developed symptomatic orthostasis and heart block after starting antiretroviral therapy that included nelfinavir. He experienced dizziness, fatigue, and hypotension and developed complete heart… CONTINUE READING

Similar Papers

Loading similar papers…